# SDR 04FDEA02050

- Difficulty date: July 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 12,843 hours, 6,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT UPPER FLOORBEAM AT FRAME 30 O/B OF NR 1 SEAT TRACK FROM CENTER IS CRACKED AS MARKED (RT SIDE).  REMOVED DAMAGE, NO CRACK NOTED, FABRICATED AND INSTALLED 2 EA REPAIR ANGLES, 1 EA SHIM IAW A300-600 SRM 53-10-15 FIG 311/312, TREATED, PRIMED, AND TOPCOATED ALL AREAS IAW A300-600 SRM 51-75-10.
